I have diabetes and feel light headed almost every day, what is wrong?

I have diabetes and take medication. Often every day I feel kind of light headed. I also get – at times – a kind of shaky feeling. When that happens I usually head towards the fridge to have some juice and eat some food asap. As soon as I eat or drink I start to feel better. What is wrong? Is this a diabetic reaction? Please advise.

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

advertisement:

1
Doctor Answers And General Comments : (both members and visitors can post)

avatar
1 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr. Beverly Recent comment authors
  Subscribe  
Notify of
Dr. B. Lewis
Member
Dr. B. Lewis

The medication you are taking was probably prescribed to you by your doctor as a blood glucose-lowering medication. In my opinion the symptoms you are experiencing are probably due to over medication which is causing hypoglycemia – low blood glucose. But it is important to note that not all medications can produce hypoglycemia. In fact few blood glucose-lowering medications available today can potentially produce hypoglycemia. But some medications when coupled with a better diet and increased exercise or activity can in fact result in hypoglycemia because your body becomes more sensitive to insulin and blood glucose levels fall. You need… Read more »